# SDR CA160125010

- Difficulty date: January 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC6*
- Aircraft serial: 905400
- Engine: Pwa PT6A34
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Mismanufactured
- Location: Cockpit
- Part time: 12 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENCE, FOUND 2 PROBLEMS WITH THE ICA`S.  ON AN EMMA, EQUALIZED MAINTENANCE MAXIMUM AVAILABILITY, INSPECTION CARD 15, SECTION 3B, THE FLIGHT COMPARTMENT DOORS ARE TO BE INSPECTED FOR HIRF BONDING WITH A SPECIFICATION OF 10 MILLIOHMS.  THE FLIGHT COMPARTMENT DOORS ARE NOT BONDED AT ALL. THE AME IS FORCED TO LEAVE THIS TASK CARD INCOMPLETE AS THERE IS NO POSSIBLE WAY TO ACHIEVE THE SPECIFICATION IN THE INSPECTION.  ON THE FLIGHT DATA CORRELATION CHECK, CHAPTER 31-31-00, PAGE 7, INSTRUCTION 13, TEST FLAP PARAMETER, INSTRUCTIONS READ ANGLE MEASURED ON INBD FLAP WITH NOTE 37 DEGREE POSITION CORRESPONDS TO AN INBD FLAP ANGLE OF 40 DEGREES.  ALL OTHER ANGLES CORRESPOND TO THE LISTED FLAP LEVER ANGLE.  INCORRECT THE INBD FLAP MOVES 0 TO 60 DEGREES AND THE OTBD FOREFLAP MOVES 0 TO 26 DEGREES. TOGETHER THEY HAVE A CUMULATIVE EFFECT OF 0 TO 40 DEGREES.  HOWEVER AN ANGLE CHANGE OF 40 DEGREES CAN BE MEASURED ON 97.5 INBD FORE FLAP HINGE ARM AND NOT ON THE FLAP AS INSTRUCTED.  PLEASE DISREGARD FLAP MEASURING PROBLEM.  SUBSEQUENT TESTS HAVE PROVEN 0-40 DEGREE MEASUREMENTS CAN BE AT THE INBD FOR FLAP AS DESCRIBED IN INSTRUCTIONS.
